# SDR FDEA202010012667

- Difficulty date: October 1, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC2063503
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRAILING EDGE TOP PANEL JUST ABOVE INBOARD FLAP OUTBOARD HINGE DELAMINATED REPAIRED PANEL ARC 0263-503, PER SRM 51-71-00 VOL 2 AND DWG ARC 0263.
